# SDR 08FDEA02043

- Difficulty date: May 30, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53771283201
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON  FRAME C 22 RT, P 14-15 OUT OF LIMIT.  FRAME REPAIR PERFORMED IAW SRM 53-10-13 FIG 202.
